On the Sonnenschein methods of summability.

Kazuo Ishiguro

Mathematische Zeitschrift (1964)

  • Volume: 84, page 374-377
  • ISSN: 0025-5874; 1432-1823

How to cite


Ishiguro, Kazuo. "On the Sonnenschein methods of summability.." Mathematische Zeitschrift 84 (1964): 374-377. <http://eudml.org/doc/170274>.

author = {Ishiguro, Kazuo},
journal = {Mathematische Zeitschrift},
keywords = {series, summability},
pages = {374-377},
title = {On the Sonnenschein methods of summability.},
url = {http://eudml.org/doc/170274},
volume = {84},
year = {1964},

AU - Ishiguro, Kazuo
TI - On the Sonnenschein methods of summability.
JO - Mathematische Zeitschrift
PY - 1964
VL - 84
SP - 374
EP - 377
KW - series, summability
UR - http://eudml.org/doc/170274
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.